Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

Two Weeks Left and I'm Not Cured!

Recommended Posts

I'm four and a half months into my Amnesteem course, with only two weeks left to go. Here's how it went:

Months 1 and 2: 60mg

Months 3 and 4: 40mg

Month 5: 60mg

I still have several pimples on my forehead and a huge ugly one coming in on my chin. Not what I expected to be happening this late...

My derm said I could do a sixth month if need be, but didn't mention anything beyond that. Is there still any hope for me? I'm so demoralized =( Really thought I was going to be all better at this point.

Edited by Jacobi

Share this post


Link to post
Share on other sites

I have actually seen some members report that once the tane left their systems, their skins improved. Something having to do with the tane having to build up for a really long time. You also may need a six month round, which sucks, but for clear skin, it may be worth it.

Share this post


Link to post
Share on other sites
I'm four and a half months into my Amnesteem course, with only two weeks left to go. Here's how it went:

Months 1 and 2: 60mg

Months 3 and 4: 40mg

Month 5: 60mg

I still have several pimples on my forehead and a huge ugly one coming in on my chin. Not what I expected to be happening this late...

My derm said I could do a sixth month if need be, but didn't mention anything beyond that. Is there still any hope for me? I'm so demoralized =( Really thought I was going to be all better at this point.

I'm having the same issue! I am on my 5th month and i'm still breaking out as well. This is my 2nd time on accutane and I cleared up the first time after 2months! I'm so frustrated! :cry:

Share this post


Link to post
Share on other sites

Of course, there is hope.

Everyone is deifferent. My acne is really stubborn, so I've been on accutane (60mg) for 9 months and it's almost totally clear; however, I'm going to continue treatment for a further 2-3 months just to make sure.

My advice is take a longer dose, and next time you see your derm tell him/her that your acne is stubborn. Therefore you need to be on it for a longer period of time.

Kill it whilst you've got the chance or it might come back to haunt you.

Acne is like rust on metal, get rid of it all or it will come back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×